# SDR GRAA9535

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1070T
- Make and model: Doug DC-9-15
- Aircraft serial: 45784
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114103
- Condition: Corroded
- Location: Fs 313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MAINTENANCE FOUND CORROSION IN THE FORWARD BAGGAGE BIN, FS 313, LONGERON 26 LEFT.  REPAIRED PER FLIGHT VEHICALS, IAW ER NR DC-9-53-001.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
